Differential and Integral Equations

Perron's method for monotone systems of second-order elliptic partial differential equations

Hitoshi Ishii

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 1-24.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086978

Mathematical Reviews number (MathSciNet)
MR1141724

Zentralblatt MATH identifier
0770.35017

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B99: None of the above, but in this section 35J45

Citation

Ishii, Hitoshi. Perron's method for monotone systems of second-order elliptic partial differential equations. Differential Integral Equations 5 (1992), no. 1, 1--24. https://projecteuclid.org/euclid.die/1371086978


Export citation